[ skip to content ]

Unknowns, Black Swans and the risk / uncertainty distinction

Faulkner, Phil and Feduzi, Alberto and Runde, Jochen (2017) 'Unknowns, Black Swans and the risk / uncertainty distinction.' Cambridge Journal of Economics, 41 (5). pp. 1279-1302.

This is the latest version of this item.

[img] Text - Accepted Version
Restricted to Repository staff only until 1 August 2019.

Request a copy
Item Type: Journal Article
SOAS Departments & Centres: Departments and Subunits > School of Finance & Management
Legacy Departments > Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 14643545
DOI (Digital Object Identifier): https://doi.org/10.1093/cje/bex035
Depositing User: Alberto Feduzi
Date Deposited: 23 May 2017 09:12
URI: http://eprints.soas.ac.uk/id/eprint/24190

Available Versions of this Item

  • Unknowns, Black Swans and the risk / uncertainty distinction. (deposited 23 May 2017 09:12) [Currently Displayed]


Download activity - last 12 months
Downloads since deposit
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item